Safety in combining prescription medicines - NRAS

NRAS
28,714 members34,069 posts

Safety in combining prescription medicines

Russell1963
Russell1963

Hi I'm new to thistle. I for a number of years was prescribed tramadol, lyrica, arcoxia and paracetamol all taken together. I had a routine blood test done earlier this year and was immediately taken off arcoxia and tramadol and lyrica dosage greatly reduced due to my kidney function being very low. I have now been diagnosed with non alcohol related fatty liver disease. Could all the medication I was taking have caused these thing to happen

5 Replies
oldestnewest

You need to ask your doctors this question.

Non alcoholic fatty liver disease is common, some say 1 in 5 people now have signs of it. It can be caused by lifestyle factors (being overweight for example), by diseases such as diabetes, by drug side effects or just bad luck. You don't say what disease you have that meant you had to take these drugs, but perhaps that could also be a cause. Your doctors should also tell you how you can manage this condition.

I have fibromyalgia,spondilitis and osteoporosis. I gained nearly 2 stone in weight when I started taking all this medicine. I was always a healthy weight and continue as always to eat a relatively healthy diet. I try to exercise every day and swim regularly but weight loss is to no avail unfortunately. This fatty liver thing came very much out of the blue and has really shocked me

I was told a while ago I had cronic kidney disease stage 3 from arcoxia antiinflamtoy. Gp said now they know I ckd stage they know to keep an eye on me .amy

Hidden
Hidden
in reply to Amy65

I have had a Partial nephrectomy and will be out on Friday, fingers crossed. Had a few lymph nodes as well. Out of high dependency. Room service is very good but so many nurses back and fourth

Hidden
Hidden

Ask for a review of meds.

You may also like...